Geometriae Dedicata

, Volume 38, Issue 3, pp 365–371

Some minimal non-orientable matroids of rank three

  • Günter M. Ziegler
Article

DOI: 10.1007/BF00181199

Cite this article as:
Ziegler, G.M. Geom Dedicata (1991) 38: 365. doi:10.1007/BF00181199

Abstract

We construct an infinite family of minor-minimal rank three matroids that are not orientable.

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • Günter M. Ziegler
    • 1
  1. 1.Institut für MathematikUniversität AugsburgAugsburgGermany